Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Character sheaves on disconnected groups, VI


Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 377-413
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-04-00252-3
Published electronically: August 20, 2004
MathSciNet review: 2084488
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define the character sheaves on a connected component of a reductive group and we show that the restriction functor takes a character sheaf to a direct sum of character sheaves.


References [Enhancements On Off] (What's this?)

  • [BBD] A. Beilinson, J. Bernstein and P. Deligne, Faisceaux pervers, Astérisque 100 (1982). MR 0751966 (86g:32015)
  • [D] P. Deligne, La conjecture de Weil,II, Publ. Math. I.H.E.S. 52 (1980), 137-252. MR 0601520 (83c:14017)
  • [L3] G. Lusztig, Character sheaves,I, Adv. Math. 56 (1985), 193-237; II, vol. 57, 1985, pp. 226-265; III, vol. 57, 1985, pp. 266-315; IV, vol. 59, 1986, pp. 1-63; V, vol. 61, 1986, pp. 103-155. MR 0792706 (87b:20055); MR 0806210 (87m:20118a); MR 0825086 (87m:20118b); MR 0866163 (87m:20118d)
  • [L9] G. Lusztig, Character sheaves on disconnected groups,I, Represent.Th. (electronic) 7 (2003), 374-403; II, vol. 8, 2004, pp. 72-124; III, vol. 8, 2004, pp. 125-144; IV, vol. 8, 2004, pp. 145-178; Errata, vol. 8, 2004, pp. 179-179; V, vol. 8, 2004. MR 2017063; MR 2048588; MR 2048589; MR 2048590; MR 2058725
  • [L10] G. Lusztig, Parabolic character sheaves, I, Moscow Math. J. 4 (2004), 153-179.
  • [L11] G. Lusztig, Letter to J.G.M. Mars, Nov. 23, 1985.
  • [L12] G. Lusztig, Hecke algebras with unequal parameters, Amer. Math. Soc., 2003, CRM Monograph Ser. 18. MR 1974442
  • [MS] J.G.M. Mars and T.A. Springer, Character sheaves, Astérisque 173-174 (1989), 111-198. MR 1021511 (91a:20044)
  • [Y] T. Yokonuma, Sur la structure des anneaux de Hecke d'un groupe de Chevalley fini, C. R. Acad. Sci. Paris Ser. A-B 264 (1967), A344-A347.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-04-00252-3
Received by editor(s): June 7, 2004
Published electronically: August 20, 2004
Additional Notes: Supported in part by the National Science Foundation. The author thanks the Institut des Hautes Études Scientifiques for its hospitality
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society